# SDR ASOA2015061713109

- Difficulty date: June 13, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 33,214 hours, 30,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-16.  OPS CHECKED GOOD.
